Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What should be done for early ejaculation, erectile dysfunction and for the sticky thing that come after peeing ?

Hi! doctor . My name is Harry . My problem is about sex decease , whenever I go for pee a sticky things comes out. After happen this I always feel like soo tired. I am pretty sure that this is semen . Doctor I am 25 year old . My eretion soo weak and I also suffering from premature ejaculation . Doctor I have done access masturbation . Kindly help me and suggest me the best way to sort out this problem . Much much appreciate doctor. THANKYOU very much.
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear
welcome to healthcaremagic
you seems suffering from erectile dysfunction and premature ejaculation
i suggest you taking Herbal ayurvedic preparation for your problem.
Ayurveda and sex has intimate relation from beginning and ayurvedic drugs are very successive without side effects
contact your nearest ayurvedic doctor or write me info@rammani.com.np for details
Thanks
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor